# SDR ASAA2022040937927

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 31,548 hours, 10,036 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FL 350, N1 87.0, THROTTLES SPLIT BY ONE QUARTER (1/4) BACK/KNOB. GROUNDED - YES. ACCOMPLISHED A/T BITE REF B737-900 FIM 22-31 TASK 801 WITH NO FAULTS FOUND. ALL INTERACTIVE TEST PASS REF FIM 22-31 TASK 801. ACCOMPLISHED EEC BITE FOR #1 AND #2 ENGINE WITH NO FAULTS FOUND REF FIM 73-00 TASK 801.
